Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 7, Number 4

All articles in this issue are freely accessible.

Weierstrass’ theorem and Kneser’s theorem on transversals for the most general case of an extremum of a simple definite integral
Oskar Bolza.
Trans. Amer. Math. Soc. 7 (1906), 459-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500760
Area of curved surfaces
James Pierpont.
Trans. Amer. Math. Soc. 7 (1906), 489-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500761
On multiply transitive groups
W. A. Manning.
Trans. Amer. Math. Soc. 7 (1906), 499-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500762
Zur Theorie der vollständig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen gehören. (Aus einem Briefe an Herrn Alfred Loewy)
Ludwig Stickelberger.
Trans. Amer. Math. Soc. 7 (1906), 509-513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500763
On commutative linear algebras in which division is always uniquely possible
L. E. Dickson.
Trans. Amer. Math. Soc. 7 (1906), 514-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500764
On the order of linear homogeneous groups (supplement)
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 7 (1906), 523-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500765
On automorphic groups whose coefficients are integers in a quadratic field
J. I. Hutchinson.
Trans. Amer. Math. Soc. 7 (1906), 530-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500766
A class of periodic solutions of the problem of three bodies with application to the lunar theory
Forest Ray Moulton.
Trans. Amer. Math. Soc. 7 (1906), 537-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500767
A problem in the reduction of hyperelliptic integrals
John Hector McDonald.
Trans. Amer. Math. Soc. 7 (1906), 578-587
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500768
On the differential invariants of a plane
Charles Nelson Haskins.
Trans. Amer. Math. Soc. 7 (1906), 588-590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500769
Errata: “Note on the definitions of abstract groups and fields by sets of independent postulates” [Trans. Amer. Math. Soc. 6 (1905), no. 2, 181–197; 1500705]
Edward V. Huntington.
Trans. Amer. Math. Soc. 7 (1906), 591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500478
Errata: “Differential parameters of the first order” [Trans. Amer. Math. Soc. 7 (1906), no. 1, 69–80; 1500733]
Heinrich Maschke.
Trans. Amer. Math. Soc. 7 (1906), 591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500479
American Mathematical Society